4head Effective Headache Relief Stick 3.6g

For direct application to the forehead.

Non greasy, colourless STICK.

A natural headache treatment.

A specially designed treatment...


 
 

4head Quickstrip 4 Strips

FAST ACTING.

Fast relief for migraine.

DUAL ACTION.
Instant cooling relief for migraine and severe headache.
Helps relax tense...


 
 

Anadin Extra Triple Action 16 Tablets

Contains ASPIRIN, PARACETAMOL & CAFFEINE.

TRIPLE ACTION for HEADACHES, ACHES AND PAINS.

FOR RELIEF FROM:
Headaches. Feverishness.
Period...


 
 

Anadin Extra Triple Action 32 Tablets

Contains ASPIRIN, PARACETAMOL & CAFFEINE.

TRIPLE ACTION for HEADACHES, ACHES AND PAINS.

FOR RELIEF FROM:
Headaches. Feverishness.
Period...


 
 

Anadin Original Double Action 32 Tablets

Contains ASPIRIN AND CAFFEINE.

DOUBLE ACTION for HEADACHES, ACHES AND PAINS.

FOR RELIEF FROM:
Headache. Sore throat.
Period pain....


 
 

Ibuprofen 200mg Liquid Capsules 16 Capsules

Rheumatic and muscular pain, backache, neuralgia (nerve pain), dental pain, period pain, headache, migraine, fever (high temperature) and the symptoms...


 
 

Imigran Recovery 50mg Tablets Sumatriptan 2 Tablets

NEW FORMULATION.

ACTS FAST ON THE ROOT CAUSE OF MIGRAINE.

FOR COMPLETE MIGRAINE RECOVERY:
SEVERE HEADACHE.
OTHER MIGRAINE SYMPTOMS.
SENSITIVITY...


 
 

Lloydspharmacy Co-Codamol 8mg/500mg Tablets 32 Tablets

Can cause addiction. For three days use only.

Pharmacy strength

Codeine Phosphate
Paracetamol

For the short term treatment of acute...


 
 

Lloydspharmacy Co-Codamol Effervescent Tablets 8/500mg 32 Tablets

Can cause addiction. For three days use only.

Paracetamol 500mg, Codeine Phosphate 8mg.
Pharmacy strength.

This medicine can only be used...


 
 

Lloydspharmacy - Extra Power Pain Reliever Caplets 16 Tablets

• Effective pain relief
• Fast and powerful
• Easy to swallow

For the Relief of: Mild to moderate pain including: Headache,...


 
 

Lloydspharmacy - Extra Power Pain Reliever Caplets 32 Tablets

• Effective pain relief
• Fast and powerful
• Easy to swallow
• Paracetamol, Aspirin & Caffeine

For the Relief...


 
 

Lloydspharmacy - Ibuprofen 200mg Caplets 24 Caplets

For the Relief of: Backache, headache, muscular pain, pain of non-serious arthritic conditions, neuralgia, dental pain, feverishness, migraine, period...


 
 

Lloydspharmacy - Ibuprofen 400mg 24 Caplets

For the Relief of: Backache, headache, muscular pain, pain of non-serious arthritic conditions, neuralgia, dental pain, feverishness, migraine, period...


 
 

Lloydspharmacy Ibuprofen 400mg Caplets - 12 Caplets

For the relief of headaches, backaches, rheumatic and muscular pain.

For the Relief of:
Backache, Neuralgia, Migraine, Headache, Dental pain,...


 
 

Lloydspharmacy Ibuprofen 400mg Caplets 96s

For the relief of headaches, backaches, rheumatic and muscular pain.

For the Relief of:
Backache, Neuralgia, Migraine, Headache, Dental pain,...


 
 

Lloydspharmacy - Maximum Strength Ibuprofen 10% Gel - 30g

Pain and inflammation associated with: Strains, neuralgia, backache, sprains, sports injuries, rheumatic and muscular pain and non-serious arthritic...


 
 

Lloydspharmacy Paracetamol 500mg Caplets - 16 Caplets

Easy to swallow.
For the relief of mild to moderate pain.

For the Relief of:
Headache, neuralgia, sore throat, migraine, toothache, period...


 
 

Lloydspharmacy Paracetamol 500mg Caplets 32 Caplets

Easy to swallow
For the relief of mild to moderate pain


For the Relief of:
Headache, migraine, neuralgia, toothache, sore throat,...


 
 

Lloydspharmacy - Paracetamol 500mg Capsules - 16 Capsules

Easy to Swallow

For the relief of Mild to Moderate Pain

FOR THE RELIEF OF:
Headache, Neuralgia, Sore Throat, Fever
Migraine, Toothache,...


 
 

Lloydspharmacy Paracetamol 500mg Capsules 32 Capsules

Easy to Swallow.
For the relief of Mild to Moderate Pain.

FOR THE RELIEF OF:
Headache, sore throat, migraine, period pains, fever, neuralgia,...


 
 

Lloydspharmacy Paracetamol Extra Caplets - 32 Caplets

Contains Paracetamol and Caffeine.

Effective pain relief.

FOR THE RELIEF OF PAIN ASSOCIATED WITH:
Headache, migraine, neuralgia (nerve...


 
 

LloydsPharmacy Paracetamol Extra Strength

LloydsPharmacy Paracetamol Extra Strength


 
 

Migra-Cap Effective Migraine Relief

Proven relief for migraine sufferers.

Medication free relief from the intense pain of migraine.

One off purchase.
Also suitable for...


 
 

Migraleve 16 Pink & 8 Yellow Tablets

Paracetamol, Codeine & Buclizine.

Can cause addiction.
For three days use only.

COMPLETE MIGRAINE RELIEF.

Migraleve...


 
 

Migraleve Pink 12 Tablets

Paracetamol, Codeine & Buclizine.

Can cause addiction.
For three days use only.

UNIQUE DOUBLE ACTION FORMULA FOR MIGRAINE.

Migraleve...


 
 

Migraleve Pink 24 Tablets

Paracetamol, Codeine & Buclizine.

Can cause addiction.
For three days use only.

UNIQUE DOUBLE ACTION FORMULA FOR MIGRAINE.

Migraleve...


 
 

Nurofen Express 256mg Caplets 12 Caplets

Targets pain fast


Reference number: N-UK-01-11


Sodium Ibuprofen.

For relief from: headache, period pain, dental pain,...


 
 

Nurofen Express 256mg Caplets 16 Caplets

Targets pain fast


Reference number: N-UK-243-10


Sodium Ibuprofen

For relief from: headache, period pain, dental pain,...


 
 

Nuromol 200mg/500mg Ibuprofen & Paracetamol Tablets 12 Tablets



New

Double Action Pain Relief

Pharmacy Only

Nuromol tablets provide relief from:

  • Headache
  • Period pain
  • Back...


 
 

Nuromol 200mg/500mg Ibuprofen & Paracetamol Tablets 24 Tablets



New

Double Action Pain Relief

Pharmacy Only

Nuromol tablets provide relief from:

  • Headache
  • Period pain
  • Back...


 
 

Nuromol 200mg/500mg Ibuprofen & Paracetamol Tablets 6 Tablets



New

Double Action Pain Relief

Pharmacy Only

Nuromol tablets provide relief from:

  • Headache
  • Period pain
  • Back...


 
 

Panadol ActiFast Soluble Tablets 24 Tablets

Paracetamol.

Tension headache. Period pain.
Toothache. Easy on the stomach.

Effective Pain Reliever and Fever Reducer.
Headache....


 
 

Panadol ActiFast Tablets Paracetamol 14 Tablets

For: tension headache, toothache and period pain
Easy on the stomach


Gsk. GlaxoSmithKline

Panadol, ActiFast and the Triangle...


 
 

Panadol Advance 500 mg Tablets 32 Tablets

NEW FORMULATION.

WITH OPTIZORB FORMULATION™ Fast Absorption.

Headache.
Muscle pain.
Aches & pain of colds & flu....


 
 

Panadol Advance 500 mg Tablets Paracetamol 16 Tablets

Fast absorption - with OptiZorb formulation
For headache, muscle pain and aches & pain of colds & flu
Easy on the stomach


Gsk....


 
 

Panadol Extra Soluble Tablets 24 Tablets

Paracetamol + Caffeine.

Backache.
Muscular aches.
Migraine headache.
Easy on the stomach.

Extra Effective Pain Relief.
Headache,...


 
 

Panadol Night Pain Tablets 20 Tablets

Paracetamol + Diphenhydramine

Night time pain relief
Aiding a good night's sleep

Headache, Period pain
Toothache, Migraine


 
 

Paramol Tablets 32 Tablets

Updated safety warning: Use only for 3 days. Can cause addiction.

PARACETAMOL + DIHYDROCODEINE.

YOU CAN'T HIT PAIN MUCH HARDER.


 
 

Paramol Tablets x 24

Updated safety warning: Use only for 3 days. Can cause addiction.

PARACETAMOL + DIHYDROCODEINE.

YOU CAN'T HIT PAIN MUCH HARDER.


 
 

Solpadeine Max Soluble Tablets 16 Tablets

NEW.

PARACETAMOL, CODEINE, CAFFEINE.

FAST ACTING.
TRIPLE ACTION.

Solpadeine® Max Soluble Tablets are for the short...


 
 

Solpadeine Max Soluble Tablets 32 Tablets

NEW.

PARACETAMOL, CODEINE, CAFFEINE.

FAST ACTING.
TRIPLE ACTION.

Solpadeine® Max Soluble Tablets are for the short...


 
 

Solpadeine Max Tablets 30 Tablets

Updated safety warning: Use only for 3 days. Can cause addiction.

PARACETAMOL & CODEINE

MAXIMUM STRENGTH

COMBINATION PAIN RELIEF

PHARMACY...


 
 

Solpadeine Plus Soluble Tablets 16 Tablets

Fast acting
Triple action
Pharmacy formula


Gsk. GlaxoSmithKline.

Solpadeine is a registered trade mark of the GlaxoSmithKline...


 
 

Solpadeine Plus Soluble Tablets 32 Tablets

Fast acting
Triple action
Pharmacy formula


Gsk. GlaxoSmithKline.

Solpadeine is a registered trade mark of the GlaxoSmithKline...


 
 

Solpadeine Plus Tablets 16 Tablets

Updated safety warning: Use only for 3 days. Can cause addiction.

PARACETAMOL, CODEINE & CAFFEINE

TRIPLE ACTION
POWERFUL PAIN...


 
 

Solpadeine Plus Tablets 32 Tablets

Triple action
Pharmacy formula


Gsk. GlaxoSmithKline.

Solpadeine is a registered trade mark of the GlaxoSmithKline group of companies.


Paracetamol,...


 
 

Syndol x 20

Updated safety warning: Use only for 3 days. Can cause addiction.

FAST RELIEF FROM TENSION HEADACHE AND MIGRAINE.

EASY TO SWALLOW.


 
 

Syndol x 30

Updated safety warning: Use only for 3 days. Can cause addiction.

FAST RELIEF FROM TENSION HEADACHE AND MIGRAINE.

EASY TO SWALLOW.






Copyright © Bargainplace.uk Inc. All Rights Reserved.